# SDR FDEA201612244541

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 33,143 hours, 19,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN DOOR WOULD NOT CLOSE. REINSTALLED THE GIRT BAR IAW AMM 25-66-10-2. OPS CHECKED  GOOD. AIRCRAFT OK FOR SERVICE
